Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 938606, 7 pages
http://dx.doi.org/10.1155/2015/938606
Research Article

Two Bi-Accelerator Improved with Memory Schemes for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 16 October 2014; Accepted 27 December 2014

Academic Editor: Giuseppe Izzo

Copyright © 2015 J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. M. Owtrowski, Solution of Equations and Systems of Equations, Academic Press, New York, NY, USA, 1960.
  3. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  4. S. Artidiello, F. Chicharro, A. Cordero, and J. R. Torregrosa, “Local convergence and dynamical analysis of a new family of optimal fourth-order iterative methods,” International Journal of Computer Mathematics, vol. 90, no. 10, pp. 2049–2060, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. M. A. Hafiz and M. S. Bahgat, “Solving nonsmooth equations using family of derivative-free optimal methods,” Journal of the Egyptian Mathematical Society, vol. 21, no. 1, pp. 38–43, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. P. Jaiswal, “Some class of third- and fourth-order iterative methods for solving nonlinear equations,” Journal of Applied Mathematics, vol. 2014, Article ID 817656, 17 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. R. Sharma and R. K. Guha, “Second-derivative free methods of third and fourth order for solving nonlinear equations,” International Journal of Computer Mathematics, vol. 88, no. 1, pp. 163–170, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Cordero and J. R. Torregrosa, “A class of Steffensen type methods with optimal order of convergence,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7653–7659, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Chun and B. Neta, “An analysis of a new family of eighth-order optimal methods,” Applied Mathematics and Computation, vol. 245, pp. 86–107, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. A. Hafiz, “Solving nonlinear equations using Steffensen-type methods with optimal order of convergence,” Palestine Journal of Mathematics, vol. 3, no. 1, pp. 113–119, 2014. View at Google Scholar · View at MathSciNet
  11. Y. I. Kim, “A triparametric family of three-step optimal eighth-order methods for solving nonlinear equations,” International Journal of Computer Mathematics, vol. 89, no. 8, pp. 1051–1059, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. R. Sharma and H. Arora, “An efficient family of weighted-Newton methods with optimal eighth order convergence,” Applied Mathematics Letters, vol. 29, pp. 1–6, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Singh and J. P. Jaiswal, “An efficient family of optimal eighth-order iterative methods for solving nonlinear equations and its dynamics,” Journal of Mathematics, vol. 2014, Article ID 569719, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970.
  15. T. Lotfi, F. Soleymani, Z. Noori, A. Kılıçman, and F. Khaksar Haghani, “Efficient iterative methods with and without memory possessing high efficiency indices,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 912796, 9 pages, 2014. View at Publisher · View at Google Scholar
  16. J. Dzunic, “On efficient two-parameter methods for solving nonlinear equations,” Numerical Algorithms, vol. 63, no. 3, pp. 549–569, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. S. Petković, “Remarks on “On a general class of multipoint root-finding methods of high computational efficiency”,” SIAM Journal on Numerical Analysis, vol. 49, no. 3, pp. 1317–1319, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. S. Petković, B. Neta, L. D. Petković, and J. Džunić, Multipoint Methods for Solving Nonlinear Equations, Elsevier, New York, NY, USA, 2012.